Property Z for function-graphs and finite-dimensional sets in I and s
Compositio Mathematica, Tome 22 (1970) no. 1, p. 19-22
@article{CM_1970__22_1_19_0,
     author = {Curtis, D. W.},
     title = {Property $Z$ for function-graphs and finite-dimensional sets in $I^\infty $ and $s$},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {1},
     year = {1970},
     pages = {19-22},
     zbl = {0191.53603},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_1_19_0}
}
Curtis, D. W. Property $Z$ for function-graphs and finite-dimensional sets in $I^\infty $ and $s$. Compositio Mathematica, Tome 22 (1970) no. 1, pp. 19-22. https://www.numdam.org/item/CM_1970__22_1_19_0/

R.D. Anderson [1] On topological infinite deficiency, Michigan Math. J. 14 (1967), 365-383. | MR 214041 | Zbl 0148.37202